Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math SinEnglish Ser

Search In Journal Title:

Abbravation: Acta Mathematica Sinica, English Series

Search In Journal Abbravation:

Publisher

Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

Search In Publisher:

DOI

10.1016/0304-3975(95)90159-0

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

Isometric immersions into warped product spaces

Authors: Qun Chen Cai Rong Xiang
Publish Date: 2010/11/15
Volume: 26, Issue: 12, Pages: 2269-2282
PDF Link

Abstract

This paper concerns the submanifold geometry in the ambient space of warped product manifolds F n × σ ℝ this is a large family of manifolds including the usual space forms ℝ m mathbbSm and ℝ m We give the fundamental theorem for isometric immersions of hypersurfaces into warped product space ℝ n × σ ℝ which extends this kind of results from the space forms and several spaces recently considered by Daniel to the cases of infinitely many ambient spaces


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. The bipolar quantum drift-diffusion model
  3. Free completely J ( ℓ ) -simple Semigroups
  4. An implicit degree ore-condition for pancyclicity of graphs
  5. A variation of a conjecture due to Erdös and Sós
  6. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  7. An oscillating operator related to wave equations in the block spaces
  8. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  9. f -Colorings of some graphs of f -class 1
  10. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  11. Maximal integral over observable measures
  12. The semiclassical limit in the quantum drift-diffusion model
  13. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  14. A class of normal weighted composition operators on the Fock space of ℂ n
  15. Lipschitz algebras and peripherally-multiplicative maps
  16. Orthogonality and quintic functional equations
  17. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  18. Self-dual weak Hopf algebras
  19. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  20. Behavioral portfolio selection with loss control
  21. Ergodicity of Quasi-birth and Death Processes (I)
  22. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  23. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  24. Liouville type theorems for a system of integral equations on upper half space
  25. Resolvability in circulant graphs
  26. Integrated Groups and Smooth Distribution Groups
  27. A note on lower bound of centered L 2 -discrepancy on combined designs
  28. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  29. Strong labelings of linear forests
  30. On an entropy of ℤ + k -actions
  31. On universally left-stability of ɛ -isometry

Search Result: